# SDR 0004162713

- Difficulty date: November 2, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N716RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Aircraft time: 59,484 hours, 32,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, LAX MAINTENANCE FOUND RIGHT SIDE EMERGENCY FLOOR PATH LIGHTING INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK, OPERATIONAL CHECK OK.
